# SDR 99T64R352AR

- Difficulty date: April 29, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615058506N
- Condition: Cracked
- Location: Rt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LOWER AUX SPAR CAP CRACKED AT OUTBOARD END WHERE IT ATTACHES TO GEAR TRUNNION RIGHT GEAR LARGE PIN LUG.  REMOVED AND INSTALLED NEW AUX SPAR CAP IAW DC-8 S/B 57-85R1.  (M)
